# SDR FDEA201609283381

- Difficulty date: September 28, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 83,408 hours, 29,444 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 1239 LBL 27.5 WORN. CUT SEAT TRACK BS 1209-1229 LBL 20,   FABRICATED AND INSTALLED A NEW SEAT TRACK SECTION IAW SRM 53-70-00 FIG 1.  VOL 1.
